# SDR CA101004001

- Difficulty date: September 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 14,536 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT CHECK A CRACK WAS NOTICED ON THE COMPRESSOR SCROLL AT THE 2 O`CLOCK POSITION, DIRECTLY AT THE COSTOMER BLEED PORT HOLE.
